Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
HEPATIC-INJURY CAUSED BY BENZBROMARONE
Autore:
VANDERKLAUW MM; HOUTMAN PM; STRICKER BHC; SPOELSTRA P;
Indirizzi:
NETHERLANDS CTR MONITORING ADVERSE DRUG REACT,POB 5406 2280 HK RIJSWIJK NETHERLANDS MED CTR LEEUWARDEN,DEPT RHEUMATOL LEEUWARDEN NETHERLANDS UNIV HOSP DIJKZIGT,DEPT INTERNAL MED 2 3015 GD ROTTERDAM NETHERLANDS NETHERLANDS CTR MONITORING ADVERSE DRUG REACT RIJSWIJK NETHERLANDS MED CTR LEEUWARDEN,DEPT GASTROENTEROL & HEPATOL LEEUWARDEN NETHERLANDS
Titolo Testata:
Journal of hepatology
fascicolo: 3, volume: 20, anno: 1994,
pagine: 376 - 379
SICI:
0168-8278(1994)20:3<376:HCBB>2.0.ZU;2-E
Fonte:
ISI
Lingua:
ENG
Soggetto:
BENZARONE;
Keywords:
ADVERSE REACTIONS; DRUG-INDUCED HEPATIC INJURY; TOXIC HEPATITIS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
15
Recensione:
Indirizzi per estratti:
Citazione:
M.M. Vanderklauw et al., "HEPATIC-INJURY CAUSED BY BENZBROMARONE", Journal of hepatology, 20(3), 1994, pp. 376-379

Abstract

This case study describes a woman who developed a predominantly hepatocellular injury, approximately 3 months after starting treatment with100 mg benzbromarone daily. She had also taken 250 mg methyldopa daily for several years. Infections with hepatitis A and B were excluded serologically, no autoantibodies were demonstrated, and ultrasonographyand endoscopic retrograde cholangiopancreatography did not show extrahepatic obstruction. The patient recovered after discontinuation of both drugs. Two years later, readministration of benzbromarone was followed by a relapse. Later, methyldopa was used without problems. We conclude that hepatic injury in this patient was caused by benzbromarone. (C) Journal of Hepatology.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 22/02/20 alle ore 20:44:37